International Journal of Differential Equations
- Int. J. Differ. Equ.
- Volume 2010, Special Issue (2010), Article ID 596350, 15 pages.
Oscillatory Nonautonomous Lucas Sequences
The oscillatory behavior of the solutions of the second-order linear nonautonomous equation where , is studied. Under the assumption that the sequence dominates somehow , the amplitude of the oscillations and the asymptotic behavior of its solutions are also analized.
Int. J. Differ. Equ., Volume 2010, Special Issue (2010), Article ID 596350, 15 pages.
Received: 18 September 2009
Accepted: 3 December 2009
First available in Project Euclid: 26 January 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Ferreira, José M.; Pinelas, Sandra. Oscillatory Nonautonomous Lucas Sequences. Int. J. Differ. Equ. 2010, Special Issue (2010), Article ID 596350, 15 pages. doi:10.1155/2010/596350. https://projecteuclid.org/euclid.ijde/1485399838